# SDR 9625485515

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515US
- Make and model: Boeing 757251
- Aircraft serial: 23203
- Engine: Pwa PW2037
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bellcrank
- Part number: 185885
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J, M
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, ENGINE NR 2 EGT AND N2 REACHED LIMITS WELL BEFORE ENGINE NR 1.  THRUST REDUCED AND TAKEOFF ABORTED.  MAINTENANCE FOUND THE 2.5 BLEED INOPERATIVE AND THE 2.5 BLEED BELL CRANK FRACTURED IN TWO.  BELLCRANK REPLACED.
